# SDR SWAA2024030546696

- Difficulty date: January 30, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AF UPPER SKIN DELAMINATED AT CENTER.<[01] APPLIED PERMANENT REPAIR ON DAMAGE AREA AS MARKED ON PANEL # 241AF AS PER B737 SRM 53-00-50-2R-1 PARAG 3-K-M; MATERIAL USED PO#2040692; PO#1690463.;[02] VERIFIED STEP 1
